# SDR SWAA2021042995868

- Difficulty date: June 27, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 55,135 hours, 33,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STA 500D; STR 19R; STRINGER CLIP GUSSET IS CRACKED IN UPPER RADIUS COMMON TO BULKHEAD SUPPORT ANGLE. / REMOVED CRACKED GUSSET IN FWD CARGO STA 500D STR 19RH AND INSTALLED NEW GUSSET IAW SRM 51-40-02-0G-0 AND DWG 143A7902 REV E. APPLIED CIC IAW SRM 51-21-91-620-802. ATG: Z10060
